
Femcold Syrup
Manufacturer
Femgrace Formulations
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (50mg) + Phenylephrine (5mg)
Key Information
Short Description
Femcold Syrup is a medicine used in the treatment of common cold symptoms, providing relief from headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Syrup
Introduction
Femcold Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Femcold Syrup may be taken with or without food but it is better to take it at a fixed time.
Safety Information
Side Effects
nausea vomiting sleepiness dizziness headache
Alcohol Warning
It is unsafe to consume alcohol with Femcold Syrup.
Breastfeeding Warning
Femcold Syrup is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
Femcold Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you.
Interacting Medicines
drugs for pain/fever or cough-and-cold
How it works
Femcold Syrup is a combination of three medicines:
Quick Tips
Femcold Syrup helps relieve symptoms of cold and flu such as headache sore throat runny nose muscular pain and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Maxtra P DS Syrup

Solvin Cold DS Syrup

Simcold DS Syrup

Cufset Syrup

Greycold Syrup

UV Relief P Syrup

Nyacold Syrup

Matcold Syrup

Cutcold-P Syrup

Scuril P Syrup
Frequently asked questions
What is Femcold Syrup?
Femcold Syrup is a combination of Chlorpheniramine, Paracetamol / Acetaminophen, and Phenylephrine. This combination provides relief from symptoms associated with common colds, such as runny nose, watery eyes, fever, and headache. Chlorpheniramine is an antiallergic, relieving allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant, narrowing small blood vessels to provide relief from congestion or stuffiness in the nose.
Is Femcold Syrup safe to use?
Yes, Femcold Syrup is generally considered safe for most patients when used as directed. However, it may cause common side effects like nausea, vomiting, allergic reactions, sleepiness, headache, and other less common or rare side effects. If you experience any persistent problems while taking this medicine, consult your doctor immediately.
Can I stop taking Femcold Syrup when my symptoms are relieved?
Femcold Syrup is generally used for short-term relief and can be discontinued once your symptoms subside. However, if your doctor has prescribed continuing the medication, continue following their guidance.
Can Femcold Syrup cause dizziness?
Yes, Femcold Syrup may cause dizziness (feeling faint, weak, unsteady, or lightheaded) in some patients. If you experience dizziness while taking this medicine, it is best to rest and resume once you feel better.
Can Femcold Syrup cause liver damage?
Femcold Syrup is generally safe when taken at the recommended dosage. However, if an overdose occurs, it may damage your liver. Please avoid drinking alcohol while taking this medication as this may increase your risk of liver damage.
What are the storage conditions for Femcold Syrup?
Store this medicine in its original container or packaging, tightly closed. Store it according to the instructions provided on the package or label. Do not consume the unused medicine. Ensure that it is inaccessible to pets, children, and other individuals.